# SDR SIMA20170404001

- Difficulty date: April 4, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 3,146 hours, 2,316 cycles
- System (JASC): 2420 · AC Generation System
- Part: Mau
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, G, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  SHUT THE NR 2 ENGINE DOWN DURING TAXI IN, A  MAJOR MALFUNCTION OCCURED.  LOST BRAKES, NOSE WHEEL STEERING, ADS2,  RA.NAV 2, AND HAD NUMEROUS EICAS MESSAGES.  MOST SYSTEMS RESET THEMSELVES.  DOWNLOADED CMC, FOUND MAU2A, MAU2B, 3A & 3B MOMENTARILY FAILED DURING AC BUSS TRANSFER.  PERFORMED MAU 2/3 RESET AND OPS CHECKED IAW AMM 24-21-01, & 24-51-11 NO DEFECTS NOTED
